# SDR DALA2018040902276

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 52,205 hours, 24,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY EXIT SIGNS AT THE R1 & R4 DOORS , ROWS 1 DEF TO 10 DEF AND 23DEF TO 33DEF INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK M1672 IAW AMM 33-41.
